# SDR 97ZZZX4286

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722ET
- Make and model: Piper PA 46-350P
- Aircraft serial: 463047
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: LW15592832
- Condition: Failed
- Location: Turbocharger
- Part time: 295 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE, TURBOCHARGER FAILED DUE TO INTER COOLER CLAMP SEPARATION.  THIS IS SECOND SET OF CLAMPS THAT HAVE SEPARATED.  THE CRIMPED END HAS COME APART.
